# SDR 95ZZZX2891

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9292R
- Make and model: Cessna R182
- Aircraft serial: R18200681
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Cable
- Part number: 12801111
- Condition: Frayed
- Location: Flap Indicator
- Part time: 588 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INDICATOR CABLE HAS A RECURRING PROBLEM WITH THIS CABLE.  FIRST ONE LASTED 1550 HRS, NR 2 1949 HRS, NR 3 APPROXIMATELY 1600 HRS.  IT APPEARS CABLE RUBS ON HOUSING WHERE CABLE EXITS AND ATTACHES TO FLAP CABLE BECAUSE OF ANGLE.  SUGGEST:  TAPER WASHERS TO ALIGN CABLE.  SECOND M OR D SUBMITTED FOR SAME PROBLEM ON AIRCRAFT.
